# SDR ASAA12511482

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 4,853 hours, 1,475 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK ILLUMINATES ON MASTER CAUTION RECALL,  EXTINGUISHES ON RESET.  ACFT GROUNDED.  PERFORMED PACK LIGHT FIM REF 21-53-00-810 NO FAULTS FOUND. PERFORMED PACK ZONE CONTROL. BITE FOUND TEMP CONTROL VALVE.  FAULT RESET FAULT IAW PACK ZONE TEMP BITE REF 21-61-00-700-806.  FAULT RESET. RAN PACKS IAW MM 21-00-00.  NO DEFECTS NOTED.
